MathSciNet Relay Station
MathSciNet bibliographic data
MR2576802 14J26 (22E46)
Serganova, Vera V.; Skorobogatov, Alexei N. On the equations for universal torsors over del Pezzo surfaces. J. Inst. Math. Jussieu 9 (2010), no. 1, 203–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement